# SDR REXA2021100500774

- Difficulty date: August 4, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 28,741 hours, 19,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FLANGE AT FRAME FS310 BETWEEN STGR25L TO STGR26L JC:900-53-14-500 IN:AV EMP#:873 REMOVED CORROSION ON LOWER FLANGE AT FRAME 310 BTW STGR25L TO STGR26L FOUND -002" MATERIAL LOST-REF TO EA #CRJ953-11999
